MAUDE Adverse Event Report: OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMLANT, PRODUCT CODE: GXN

OXFORD PERFORMANCE MATERIALS, INC. HTR-PEKK; CRANIAL IMLANT, PRODUCT CODE: GXN
Model Number PK623398
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the healthcare facility needed a new implant due to an infection.

Brand Name
HTR-PEKK
Common Device Name
CRANIAL IMLANT, PRODUCT CODE: GXN
Manufacturer (Section D)
OXFORD PERFORMANCE MATERIALS, INC.
30 south satellite road
south windsor, ct
MDR Report Key10507898
Report Number3009582362-2020-00009
Device Sequence Number16844947
Product Code GXN
UDI-Device Identifier00810023925750
UDI-Public00810023925750
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121818
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberPK623398
Device Lot Number209000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Initial Report FDA Received Date09/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;